MAUDE Adverse Event Report: AESCULAP AG COLUMBUS REV F MC GLID.SURF.T2/2+ 18MM; KNEE ENDOPROSTHESES

AESCULAP AG COLUMBUS REV F MC GLID.SURF.T2/2+ 18MM; KNEE ENDOPROSTHESES
Model Number NR124M
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Dislocation (2374)
Date of Event 12/19/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that there was an issue with nr124m - columbus rev f mc glid.Surf.T2/2+ 18mm.According to the complaint description, the joint dislocated postoperatively on (b)(6) 2022.A closed reduction was planned and performed on 20dec2022; the t2 18 mc mm poly was replaced with t2 20mm hc poly.A revision was necessary.Additional information was not provided.The adverse event is filed under aag reference (b)(4).
 
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
Investigation: an investigation method could not be applied, because products were not provided to us for investigation.No products at hand, therefore a failure description of the product is not possible.Batch history review: the device quality and manufacturing history records (dhr) have been checked for this product and found to be according to our specification valid at the time of production.There are no similar complaints against the same lot number.Explanation, rationale, conclusion and root cause: on the basis of the current information and due to the circumstance that we did not receive the complained devices for investigation, it is not possible to determine a definitive root cause for the mentioned failure.Root cause cannot be finally concluded.Therefore the root cause specific risk cannot be identified.The potential risk determined during initial vigilance evaluation remains valid.Based on the investigation results, a capa is not required.

Brand Name
COLUMBUS REV F MC GLID.SURF.T2/2+ 18MM
Common Device Name
KNEE ENDOPROSTHESES
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
Manufacturer (Section G)
AESCULAP AG
po box 40
tuttlingen, 78501
GM   78501
Manufacturer Contact
christian von der grün
po box 40
tuttlingen, 78501
GM   78501
MDR Report Key16160898
Report Number9610612-2022-00384
Device Sequence Number7052454
Product Code JWH
UDI-Device Identifier04046964009464
UDI-Public4046964009464
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K122985
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model NumberNR124M
Device Catalogue NumberNR124M
Device Lot Number52520879
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2022
Supplement Date Received by Manufacturer01/23/2023
Initial Report FDA Received Date01/13/2023
Supplement Report FDA Received Date02/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/21/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown